Alert archive / Minnesota / Wind Chill Advisories in 2011
Wind Chill Advisory 13, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill advisory at Feb 8, 2011, 3:01 PM CST for 18 counties in Minnesota; 17 counties in North Dakota. It took effect at Feb 8, 2011, 6:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2011, 3:01 PM CST (21:01 UTC)
- In effect from
- Feb 8, 2011, 6:00 PM CST
- Expired
- Feb 9, 2011, 12:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Grand Forks, ND
All 35 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 9.0 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 984 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
312 WWUS43 KFGF 082101 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 301 PM CST TUE FEB 8 2011 ...ANOTHER NIGHT OF BITTER WIND CHILLS... .HIGH PRESSURE OVER THE WESTERN PLAINS AND LOW PRESSURE OVER ONTARIO WILL CONTINUE TO BRING WEST WINDS AT 10 TO 20 MPH THROUGH TONIGHT AND INTO TOMORROW MORNING. WITH TEMPERATURES DROPPING TO THE 5 TO 15 BELOW RANGE AFTER SUNSET...WIND CHILLS WILL AGAIN BECOME QUITE COLD. WIND CHILLS WILL DROP DOWN INTO THE 25 TO 35 BELOW RANGE THIS EVENING OVER MOST OF EASTERN NORTH DAKOTA AND FAR WESTERN MINNESOTA. THE LAKE OF THE WOODS TO LAKE ITASCA REGION WILL SEE WIND CHILLS IN THE 25 TO 30 BELOW RANGE AFTER MIDNIGHT. TEMPERATURES SHOULD WARM ENOUGH FOR WIND CHILLS TO RECOVER BY WEDNESDAY AFTERNOON. MNZ001>005-007-008-013>015-022-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091800- /O.NEW.KFGF.WC.Y.0013.110209T0000Z-110209T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-EAST BECKER- WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER- CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN... DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 301 PM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST WEDNESDAY. * WIND CHILLS WILL DROP TO ADVISORY CRITERIA THIS EVENING...RECOVERING BY NOON ON WEDNESDAY. * WIND CHILL VALUES WILL FALL INTO THE 25 TO 25 BELOW RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ006-009-016-017-023-024-091800- /O.NEW.KFGF.WC.Y.0013.110209T0600Z-110209T1800Z/ LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- SOUTH CLEARWATER-HUBBARD- INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...BAGLEY... BEMIDJI...LAKE ITASCA...PARK RAPIDS 301 PM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY. * WIND CHILL VALUES WILL FALL TO ADVISORY CRITERIA AFTER MIDNIGHT...RECOVERING BY NOON ON WEDNESDAY. * WIND CHILL VALUES WILL REACH THE 25 TO 30 BELOW ZERO RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ JR
3 follow-up statements
674 WWUS43 KFGF 090328 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 928 PM CST TUE FEB 8 2011 ...ANOTHER NIGHT OF BITTER WIND CHILLS... .HIGH PRESSURE OVER THE WESTERN PLAINS AND LOW PRESSURE OVER ONTARIO WILL CONTINUE TO BRING WEST WINDS AT 10 TO 25 MPH THROUGH TONIGHT AND INTO WEDNESDAY MORNING. WITH TEMPERATURES DROPPING TO THE 5 TO 15 BELOW RANGE TONIGHT...LOOK FOR WIND CHILLS TO DROP INTO THE 25 BELOW TO 35 BELOW ZERO RANGE THROUGH MID MORNING WEDNESDAY. MNZ001>005-007-008-013>015-022-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091800- /O.CON.KFGF.WC.Y.0013.000000T0000Z-110209T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-EAST BECKER- WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER- CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...MAHNOMEN... DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...FERGUS FALLS... NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 928 PM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY. * WEST TO NORTHWEST WINDS OF 10 TO 25 MPH WILL CREATE WIND CHILLS OF 25 BELOW TO 35 BELOW ZERO OVERNIGHT INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ006-009-016-017-023-024-091800- /O.CON.KFGF.WC.Y.0013.110209T0600Z-110209T1800Z/ LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- SOUTH CLEARWATER-HUBBARD- INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...BAGLEY... BEMIDJI...LAKE ITASCA...PARK RAPIDS 928 PM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY. * WEST WINDS OF 10 TO 20 MPH WILL CREATE WIND CHILLS IN THE 25 BELOW TO 30 BELOW ZERO RANGE OVERNIGHT INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ DTR
765 WWUS43 KFGF 091018 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 418 AM CST WED FEB 9 2011 ...HAZARDOUS WIND CHILLS THROUGH THE MORNING... .HIGH PRESSURE OVER THE WESTERN PLAINS AND LOW PRESSURE OVER ONTARIO WILL CONTINUE TO BRING WEST WINDS AT 10 TO 20 MPH THROUGH THIS MORNING. WITH TEMPERATURES IN THE 5 TO 15 BELOW RANGE ...LOOK FOR WIND CHILLS IN THE 25 BELOW TO 35 BELOW ZERO RANGE THROUGH MID MORNING. MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091800- /O.CON.KFGF.WC.Y.0013.000000T0000Z-110209T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 418 AM CST WED FEB 9 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WEST WINDS OF 10 TO 20 MPH WILL CREATE WIND CHILLS IN THE 25 BELOW TO 35 BELOW ZERO RANGE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
094 WWUS43 KFGF 091803 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1203 PM CST WED FEB 9 2011 ...WIND CHILL VALUES WILL REMAIN VERY COLD IN DEVILS LAKE REGION... .THE WIND CHILL ADVISORY HAS EXPIRED. LIGHT WINDS AND SUNNY SKIES HAVE RESULTED IN WIND CHILL VALUES RISING INTO THE TEENS BELOW ZERO...HOWEVER THE DEVILS LAKE REGION CONTINUES TO BE BREEZY AND WIND CHILL VALUES WILL REMAIN IN THE 20 BELOW TO 25 BELOW RANGE FOR THE NEXT SEVERAL HOURS. MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091915- /O.EXP.KFGF.WC.Y.0013.000000T0000Z-110209T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 1203 PM CST WED FEB 9 2011 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. $$ SPEICHER
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 8, 2:59 PM CST, 2 minutes earlier.
Area forecast discussion, Feb 8, 2:59 PM CST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
259 PM CST TUE FEB 8 2011
.SHORT TERM...
CHALLENGE FOR THE FORECAST WILL CONTINUE TO BE TEMPERATURES AND
WIND CHILLS. MODELS IN GOOD GENERAL AGREEMENT WITH THEIR
SOLUTIONS IN THE SHORT TERM PERIOD. 12Z GFS MODEL RUN STILL
FASTER THAN THE OTHER MODELS WITH INCREASING RELATIVE HUMIDITY
FIELDS ASSOCIATED WITH WAA ON THURSDAY...SO USED A BLEND OF THE NAM AND
ECMWF.
500MB NW FLOW WILL CONTINUE THRU THE SHORT TERM...WITH LITTLE
CHANGE BETWEEN TODAY AND THURSDAY AFTERNOON IN THE LOW LEVEL
THERMAL FIELDS. TEMPS WILL STAY BELOW NORMAL UNTIL CLOUDS AND WAA
ARRIVE ON THURSDAY. WILL NEED A WIND CHILL ADVISORY TONIGHT AS
PRESSURE GRADIENT KEEPS WINDS MIXED OVERNIGHT AND WIND CHILLS WILL
RANGE BETWEEN 25 TO 35 BELOW ZERO.
WARM FRONT TRAVERSES THE FA ON THURSDAY AND THURSDAY NIGHT. TEMPS
ARE EXPECTED TO RISE WITH FRONTAL PASSAGE AND INCREASED CLOUD
COVER THURSDAY NIGHT SO USED A NON DIURNAL TREND OVERNIGHT.
MINIMAL MOISTURE WITH FRONTAL PASSAGE SO KEPT THE FLURRIES AS QPF
FIELDS REMAIN ERRATIC.
FOR FRIDAY AS 925MB TEMPS RANGE AROUND 2 TO 4 BELOW...MAX TEMPS
SHOULD BE IN THE UPPER 20S. STILL THINKING A DRY DAY AS STRONGEST UPPER
FORCING AND 500MB WAVE PASS TO THE NORTHEAST.
.LONG TERM (SAT-MON)...
MID RANGE MODELS CONTINUE TO HAVE SLIGHT DIFFERENCES WITH MOISTURE
PROFILE OVER NORTHEASTERN ZONES ON SATURDAY...WITH CANADIAN AND
ECMWF KEEPING STREAM OF MOISTURE OVER IN ONTARIO WHILE GFS BRINGS
CLOUD COVER AND A SLIGHT CHANCE OF LIGHT SNOW OVER THE NORTHEAST.
THUS WILL CONTINUE TO KEEP IN THE SLIGHT CHANCE FOR SAT IN ROSEAU
AND LAKE OF THE WOODS...BUT KEEP REMAINDER OF LONG TERM DRY.
BIGGER IMPACT WILL BE ON SAT AND SUN HIGHS...WHERE IF THE DRIER
IDEA PANS OUT AND WE GET FULL SOLAR OVER THE NORTHERN PORTIONS OF
THE FORESTED AREAS...TEMPS COULD APPROACH OR BREAK THE 40 MARK AS
THE SUN ANGLE CONTINUES TO INCREASE. WARM TREND CONTINUES INTO
NEXT WEEK...WITH DAYTIME HIGHS GENERALLY IN THE 30S AND NIGHTTIME
LOWS IN THE TEENS.
&&
.AVIATION...
WESTERLY FLOW WILL DIE DOWN AFT SUNSET TONIGHT...PUTTING AN END TO
BLOWING SNOW RELATED VSBY ISSUES AT DVL AND SOMEWHAT IN THE VALLEY.
VSBYS HAVE GENERALLY RANGED FROM 2SM TO 5SM AT WORST. AFT WINDS DIE
DOWN...VFR CONDS WITH SOME CIRRUS MOVING IN FROM THE NORTH LATER ON
TONIGHT.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO NOON CST WEDNESDAY
FOR NDZ006>008-014>016-024-026>030-038-039-049-052>054.
MN...WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO NOON CST WEDNESDAY
FOR MNZ001>005-007-008-013>015-022-027>032-040.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY
FOR MNZ006-009-016-017-023-024.
&&
JK/SPEICHERHazardous weather outlook, Feb 8, 4:00 AM CST, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 400 AM CST TUE FEB 8 2011 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091300- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 400 AM CST TUE FEB 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WIND CHILLS WILL OCCUR ACROSS THE REGION THIS MORNING AND TONIGHT. WESTERLY WINDS OF 20 TO 30 MPH WILL OCCUR TODAY. THIS MAY CAUSE ISOLATED BLOWING AND DRIFTING SNOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WIND CHILLS WILL OCCUR ACROSS THE REGION WEDNESDAY INTO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TG
Nearby
Wind Chill Advisories in Minnesota, 2011Wind Chill Advisories in North Dakota, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.